# SDR GTIA2020030235055

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 14,684 hours, 6,637 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON TAKEOFF. ENG #2 LOW OIL QTY ADVISORY FOR QTY OF .5 QT-UPON ARRIVAL ENG. #2 WAS SHOWING 14 QTS OF OIL. PER TSM 79-31-00-810-814-A , FILL ENG. #2 WITH 8 QTS OF OIL. OIL COMSUPTION WITHIN LIMITS PER GMM 12-.1.2. PERFORMED VISUAL INSPECTION OF INLET , COLS STEAM DUCT AND EXHAUST PER TMS 79-31-00-810-814-A, NO OIL EVIDENCE FOUND. IDLE RUN PERFORMED PER AMM 71-00-00, ENG #2 OIL QTY NORMAL AT 22 QTS ENG. #2GOOD FOR SERVICE.
